MathSciNet Relay Station
MathSciNet bibliographic data
MR166334 (29 #3611) 28.80 (53.01)
Silverman, Edward Geodesics and Lebesgue area. Proc. Amer. Math. Soc. 15 1964 775–780.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement